MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD APPOSE ULC; STAPLE, REMOVABLE (SKIN)

DAVIS & GECK CARIBE LTD APPOSE ULC; STAPLE, REMOVABLE (SKIN)
Model Number 8886803512
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Necrosis (1971); Local Reaction (2035); Fluid Discharge (2686); Skin Inflammation/ Irritation (4545); Unintended Radiation Exposure (4565); Wound Odor (4866)
Date of Event 03/23/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, a patient underwent a cesarean section closed with a skin stapler, the patient developed a localized postoperative wound complication characterized by a slightly inflammatory, warm but painless necrotic area (5 cm) at the center of the surgical scar, along with a blister and the release of foul-smelling serosanguinous fluid following removal of two staples.The adverse event required surgical intervention under general anesthesia, including wide excision of necrotic tissue (2 cm margin) and debridement to healthy tissue, followed by triple antibiotic therapy, microbiology cultures were positive for streptococcus oralis/mitis and staphylococcus epidermidis.Subsequent monitoring showed persistent inflammation, elevated c-reactive protein (crp), and imaging findings of a small hydroaeric collection in the abdominal wall, leading to adjustment of antibiotic therapy and continued clinical observation, with involvement of the hospital hygiene service for infection analysis.
 
Additional Manufacturer Narrative

Brand Name
APPOSE ULC
Common Device Name
STAPLE, REMOVABLE (SKIN)
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR  0101
Manufacturer (Section G)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR   0101
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key24911482
Report Number9612501-2026-01093
Device Sequence Number18424914
Product Code GDT
UDI-Device Identifier10884521104365
UDI-Public(01)10884521104365(17)301031(10)J5L3910LY
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K900486
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number8886803512
Device Catalogue Number8886803512
Device Lot NumberJ5L3910LY
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Supplement Date Received by Manufacturer06/10/2026
Initial Report FDA Received Date04/17/2026
Supplement Report FDA Received Date06/12/2026
Date Device Manufactured11/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age34 YR
Patient SexFemale